Open Access
Translator Disclaimer
September 2012 A transcendental approach to Kollár's injectivity theorem
Osamu Fujino
Osaka J. Math. 49(3): 833-852 (September 2012).

Abstract

We treat Kollár's injectivity theorem from the analytic (or differential geometric) viewpoint. More precisely, we give a curvature condition which implies Kollár type cohomology injectivity theorems. Our main theorem is formulated for a compact Kähler manifold, but the proof uses the space of harmonic forms on a Zariski open set with a suitable complete Kähler metric. We need neither covering tricks, desingularizations, nor Leray's spectral sequence.

Citation

Download Citation

Osamu Fujino. "A transcendental approach to Kollár's injectivity theorem." Osaka J. Math. 49 (3) 833 - 852, September 2012.

Information

Published: September 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1270.32004
MathSciNet: MR2993068

Subjects:
Primary: 32L10
Secondary: 32W05

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.49 • No. 3 • September 2012
Back to Top